Sular and Depression
There are many potential side effects of Sular, and depression appears to be one of them. However, since depression is so common within the general population and is reported in less than 1 percent of people taking the medication, it is difficult to determine whether it is caused by Sular or other factors. If you are taking Sular and depression occurs, notify your healthcare provider immediately.
Sular® (nisoldipine) is a prescription medication known as a calcium channel blocker. It is used to treat high blood pressure (hypertension).
Just like any other medicine, there are potential side effects with Sular. One of these possible side effects is depression.
The safety and effectiveness of Sular has been studied in many people. In these clinical trials, less than 1 percent of people reported depression as a side effect of the drug.
The challenge with Sular and depression is that, given how rarely depression is reported with Sular and how common it is within the general population, it is difficult to tell whether depression is caused by Sular, other factors, or a combination of both.
For people taking Sular, depression may occur. Therefore, if you notice any possible depression symptoms while taking Sular, or if something "just does not seem right," you should talk to your healthcare provider. He or she will be able to diagnose and treat the problem. If your healthcare provider believes the medicine is causing your symptoms, he or she may recommend another high blood pressure medicine.